# SDR USAA010596

- Difficulty date: May 31, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED APPROXIMATELY 4 SQUARE INCH AREA, BS 847, ABOVE STRINGER 25R.  REMOVED DAMAGED SECTION, REPLACED SECTION PER BOEING DRAWING NR 65C35243 AND EA69063.  (M)
